Mots-clés : polynomial invariant, subalgebra of invariants
@article{MZM_2009_86_5_a1,
author = {I. V. Arzhantsev and A. P. Petravchuk},
title = {On the {Saturation} of {Subfields} of {Invariants} of {Finite} {Groups}},
journal = {Matemati\v{c}eskie zametki},
pages = {659--663},
year = {2009},
volume = {86},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2009_86_5_a1/}
}
I. V. Arzhantsev; A. P. Petravchuk. On the Saturation of Subfields of Invariants of Finite Groups. Matematičeskie zametki, Tome 86 (2009) no. 5, pp. 659-663. http://geodesic.mathdoc.fr/item/MZM_2009_86_5_a1/
[1] I. V. Arzhantsev, A. P. Petravchuk, “Closed polynomials and saturated subalgebras of polynomial algebras”, Ukrainian Math. J., 59:12 (2007), 1783–1790 | DOI | MR | Zbl
[2] J. Moulin Ollagnier, “Algebraic closure of a rational function”, Qual. Theory Dyn. Syst., 5:2 (2004), 285–300 | DOI | MR | Zbl
[3] A. P. Petravchuk, O. G. Iena, “On closed rational functions in several variables”, Algebra Discrete Math., 2007, no. 2, 115–124 | MR | Zbl
[4] A. van den Essen, J. Moulin Ollagnier, A. Nowicki, “Rings of constants of the form $k[f]$”, Comm. Algebra, 34:9 (2006), 3315–3321 | DOI | MR | Zbl
[5] A. Bodin, “Reducibility of rational functions in several variables”, Israel J. Math., 164 (2008), 333–347 | DOI | MR | Zbl
[6] G. A. Miller, H. F. Blichfeldt, L. E. Dickson, Theory and Applications of Finite Groups, Dover Publ., New York, NY, 1916 | MR | Zbl
[7] S. S.-T. Yau, Y. Yu, Gorenstein Quotient Singularities in Dimension Three, Mem. Amer. Math. Soc., 105, no. 505, Amer. Math. Soc., Providence, RI, 1993, 88 pp. | MR | Zbl